Czechoslovak Mathematical Journal

, Volume 57, Issue 3, pp 1043–1047 | Cite as

A note on degree-continuous graphs

  • Chiang Lin
  • Wei-Bo Ou


The minimum orders of degree-continuous graphs with prescribed degree sets were investigated by Gimbel and Zhang, Czechoslovak Math. J. 51 (126) (2001), 163–171. The minimum orders were not completely determined in some cases. In this note, the exact values of the minimum orders for these cases are obtained by giving improved upper bounds.


order degree-continuous graph degree set Erdös-Gallai theorem regular graph 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    S. A. Choudum: A simple proof of the Erdös-Gallai theorem on graph sequences. Bull. Austral. Math. Soc. 33 (1986), 67–70.MathSciNetCrossRefGoogle Scholar
  2. [2]
    P. Erdös, T. Gallai: Graphs with prescribed degrees of vertices. Mat. Lapok 11 (1960), 264–274. (In Hungarian.)Google Scholar
  3. [3]
    J. Gimbel, P. Zhang: Degree-continuous graphs. Czechoslovak Math. J. 51(126) (2001), 163–171.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Mathematical Institute, Academy of Sciences of Czech Republic 2007

Authors and Affiliations

  • Chiang Lin
    • 1
  • Wei-Bo Ou
    • 1
  1. 1.Department of MathematicsNational Central UniversityChung-LiTaiwan

Personalised recommendations